# SDR UPS06247366

- Difficulty date: July 7, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 590-630 Lbl45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C AND SI CORROSION ON SEAT TRACK TOP CHORD BS 590-630 LBL 45.5     NEW SEAT TRACK FABRICATED, PAINT AND INSTALLED IAW MM 51-20-90, SRM 51- 30-2, 53-10-5
